# SDR SWIA201230829

- Difficulty date: May 26, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 21,850 hours, 18,228 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WARNING ALONG WITH MAIN GEAR INDICATING UP AND NOSE GEAR INDICATING RED DISAGREE.  (FLT 5267)  REPLACED HYDRAULIC PUMP 3A IN REFERENCE TO AMM.  P/N  848847  S/N OFF MX679140.
